TRT and penile blood flow

Buy Lab Tests Online

johnjohn

New Member
So when I take my shot of Test Cyp. (100mg/once per week) after a few hours or so, it's like my penis just deflates. Like the blood was sucked out of it. Around day 5 through 7 things seem to go back to normal, until I take my next shot. Anybody else ever noticed this? Also almost impossible to get an erection even on Cialis.
 
Defy Medical TRT clinic doctor
I have a similar problem. On TRT for 5 years (200mg/wk) and after the first 1-1,5 years I started to have ED. Bad bloodflow/pressure, 30-40% fullness normally and 70-80% with cialis. The only time I´m fully hard is when I wake up during the night and extremely need to pee (the pressure). A strange thing I have noticed is that when I have a good day (once in 30 encounters) I dont get tired or out of breath. But when I struggle to even get it in, I am out of breath and sweaty. I tried almost everything that exist and nothing helped me so far.
 
He could try more frequent shots, but not a lot of men have E2 issues on that dose. Bloodwork would help.
Me, my schedule is 3x week, tried every day (both IM and SubQ) and AI till my joints hurt and cracked. From low to high E2, tried all and same results (bloodflow seems consticted).
 

Systemlord

Member
Also almost impossible to get an erection even on Cialis.
Too little or too much androgens can spell bad news for sexuality.
So when I take my shot of Test Cyp. (100mg/once per week) after a few hours or so, it's like my penis just deflates.
When an action leads to a bad outcome, then a good one, the dosage is inappropriate. What you need are smaller more frequent dosage. If you just started TRT or changed your dosage, all of this above is moot and patience is all that’s needed.
 

johnjohn

New Member
Makes sense. Would too high of a dose or high E2 cause issues within a few hours after injection? Whatever is happening, it's having its effect pretty fast.
 

Wolverine

Active Member
High T can lead to high norepinephrine which will constrict blood flow. Lower dose, split into smaller more frequent doses and/or try an alpha blocker (flomax/doxazosin).
 

Systemlord

Member
Would too high of a dose or high E2 cause issues within a few hours after injection?
Why is estrogen always the scapegoat, why can’t it just be too much of both estrogen and testosterone?

Estrogen always follows testosterone, so a few hours after your injection it’s doubtful estrogen has had a chance to become elevated.
 
Last edited:

johnjohn

New Member
High T can lead to high norepinephrine which will constrict blood flow. Lower dose, split into smaller more frequent doses and/or try an alpha blocker (flomax/doxazosin).
I was wondering if might be something like that. I do have an increased heart rate on Test. Been taking Propranolol for that. Never tried an alpha blocker.
 

johnjohn

New Member
Have you tried going without propranolol?
I was on TRT quit a while before getting on Propranolol. I just noticed I was running out of breath easy and started checking my heart rate and it stayed crazy high. Doc has done every heart test there is and said my heart was fine. They don't know why it beats fast and I can't say for sure it's the TRT. But I've had these issues even before the Propranolol.
 

DorianGray

Active Member
Same here, whether cream or cypionate, sex drive immediately goes down. However, energy, strength, physical tolerance seems to go up proportionally.
 

Fernando Almaguer

Active Member
I was on TRT quit a while before getting on Propranolol. I just noticed I was running out of breath easy and started checking my heart rate and it stayed crazy high. Doc has done every heart test there is and said my heart was fine. They don't know why it beats fast and I can't say for sure it's the TRT. But I've had these issues even before the Propranolol.
what is your hr on trt before propanolol
 

JohnTaylorHK

Active Member
The big question is what is your age? Also it could be caused by decreased circulation as you age.
@Whitey26 I think you are spot on with this question, but I would expand it to also ask about JohnJohn's general health, diet and level of physical fitness, apparent disorders such as diabetes etc. So called "Age Related" symptoms are usually the result of lack of mobility, and that is a major thing that most can improve without recourse to drugs.
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me
how to save your marriage

Online statistics

Members online
6
Guests online
5
Total visitors
11

Latest posts

Top